It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am really ticked about this. My heart doctor put be on a statin drug in June of 08. In January of this year I noticed that my right arm from the elbow to the shoulder was achey. Thought it was being on the computer and holding the mouse! Yea! March 11 I got in bed, the nightgown was kind of under the butt, lifted butt, pulled nightgown with right arm.....torn rotator cuff!!!!! Hurt like hlle. When to clinic next day, they took xray and were to schedule MRI. That is another story, but finally in April I got the MRI. Horrific tear is what I was told. Nothing about statins. I mentioned that the left arm was hurting, my legs, my feet, my back, everything! I fell in early May and of course hit the right shoulder on the arm of my computer chair. Had to stop PT for a while. Read a bit about rotator cuff tears and was trying not to have surgery. Then about a month ago my heart starting having spells, really fast. Then the urine got real dark. Have seen 4 different doctors, my reg one, the one at the clinic, the bone & joint doctor, the heart doctor....do you think any of the told me about statins? NO, and everyone of them knew what my drugs were.....a blood pressure bill and Lovastatin. I am ticked!!! I stopped 2 weeks ago yesterday. Still hurting, got a heart monitor on. Can hardly walk, having trouble pulling my slacks up after going to the bathroom. All kinds of things. Did get my husbands walker out and it does help some. I just want this pain to stop!





All times are GMT -7. The time now is 10:46 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!